# SDR MWEA020596

- Difficulty date: September 25, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,514 hours, 76,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2912758
- Condition: Corroded
- Location: Station 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAV FLOOR BEAM AT FRAME STATION 817 HAS CORROSION AROUND 3 NUTPLATES APPROXIMATELY 24" RIGHT OF CENTER LINE.  --  REMOVED DAMAGED AREA, FABRICATED, LOCATED AND DRILLED REPAIR ANGLE, INSTALLED REPAIR ANGLE,FILLER AND NUTPLATES.
